MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 3

TELEFLEX MEDICAL LMA SUPREME SIZE 3
Model Number IPN902070
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.(associated report 9 681900-2023-00004).
 
Event or Problem Description
Reported event: during a resuscitation, a 50cc luer-lock failed to attach to the lma.A new lma size 3 was used and was able to attach a 50cc luer-lock.After the procedure another device was tested with a luer-lock 50cc and this also failed to fit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).No actual sample received for further investigation.Based on the complaint description of "luer connector not fitting during test / use", reviewing of the device history of the packaging and assembly lot, reviewing the nc list, it was concluded that the complaint root cause is undetermined/unknown as the assembly or packaging process for the affected lot manufacturing process did not have any record on the similar issue.Further investigation shall be performed once the complaint sample was returned to kulim.

Brand Name
LMA SUPREME SIZE 3
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16382679
Report Number9681900-2023-00003
Device Sequence Number17711921
Product Code CAE
UDI-Device Identifier15060112318082
UDI-Public15060112318082
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Model NumberIPN902070
Device Catalogue Number175030
Device Lot Number11F21G0114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown